# SDR DALA2022042502898

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,475 hours, 19,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 EMERGENCY LIGHT SEATS 32-41 RT DO NOT WORK, CORRECTIVE ACTION: FOUND SHORT BEHIMD DOGHOUSE IN FRONT OF LAV 2R. REPATRED WIRE PER BOEING SWPM CHAPTER 20-30. OK FOR SVC. (8805164)
